# SDR QXEA2015020200054

- Difficulty date: January 22, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 14,721 hours, 15,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85337542101
- Condition: Corroded
- Location: Door Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE BEAM FOUND CORRODED AT SERVICE DOOR THRESHOLD.   FABRICATED NEW EDGE BEAM IAW DWG 85339542, SHT 1. INSTALLED IAW SRM 51-42-75.
